# SDR AALA20120713010

- Difficulty date: July 12, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 35,684 hours, 14,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY MOUNTED EMERGENCY AISLE LIGHT HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY EXIT LIGHT AT RIGHT AFT GALLEY.  OPS CHECK NORMAL.
